# SDR SWAA2014091832074

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 14,557 hours, 8,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW MT.
